k.sky

83d

does anyone have a clue on how to manage withdrawing from cymbalta/duloxetine? i had it prescribed for my fibro but it messed with my mood disorders too much. this withdraw is so so bad :(

Anxiety (Including GAD)

Cymbalta • Type: Oral

Duloxetine

Fibromyalgia (FM)

Chest pain

Bipolar 2 disorder

View all
  • 1lovemyheatingp8d

    83d

    following for advice!

  • HisWillNotMine

    83d

    There is a FB group called Cymbalta Hurts Worse. They explain how they taper off (slowly cutting down on beads)

    • Charlisa

      83d

      this page you note is a great group of people. I’m a member and came off in a week as i had serotonin problems. They walked me through and helped me keep expressing how I was feeling. (though not recommending a fast stop ever unless doc said so!). Def check out that group.

  • Paisley85

    83d

    I refused to take it for this reason!

    • k.sky

      83d

      i was falsely convinced of its “safety” :( regretting it so much

  • Olawola

    83d

    I recommend asking your doctor abt tapering off the medicine, and they’ll probs lower your dosage to the point where you can end up not taking it anymore

  • nettle

    83d

    i’m tapering off of it rn under my psychiatrist’s supervision. she thinks i will be ok going in 20mg increments but i’m not so sure…i’ll definitely join the group mentioned above! i’ve been having a very bad pain/fatigue flare the past week which may be related to the decreased dose

  • squibibi

    83d

    whatever increment they're tapering down by (i.e. 30mg to 15mg, 20mg to 10mg), half that (taking 1 and 1 half of the new dose instead of just 1) also keep anti nausea medication and a pain reliever on hand it's going to be absolute hell no matter how you spin it, but hopefully this'll make it a bit more bearable

  • AutumnRaineSkye

    83d

    Tapering is for sure the best way to go. I had to go cold turkey when I lost health insurance, and it was hell. Never taking it again. The fact that I would get brain zaps if I missed a dose one day scared me

  • Rayningtigress

    83d

    You should be supervised by a professional. What helped me is an anti-nausea for my stomach. And a soak or hot shower with your normal pain relief. If the pain is too much, talk to your dr.

  • k.sky

    83d

    Thank you for all the comments! just to clarify, yes i’ve been supervised by a professional, however her advice is not great. she isn’t able to give me a prescription below 20mg and told me after a week to stop taking it (she originally said cold turkey off 30, but i fought not to). as of now- i have been off 20mg for 2 weeks, just trying to find a way to cope with the brain zaps and dizziness. thank you all sm for the support and recommendations ❤️

  • 1lovemyheatingp8d

    83d

    Has anyone who quit cold turkey had any long term effects from doing so?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.